# SDR CA010126005

- Difficulty date: January 5, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: KCD4N
- Condition: Stuck
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE RT PROPELLER HEAT B PHASE WAS STUCK IN THE ON POSITION. THIS WAS CONFIRMED WITH THE LOADMETER. THEY PULLED THE CB TO DEACTIVATE THE SYSTEM. MAINTENANCE INVESTIGATION RESULTED IN REPLACEMENT OF PROP HEAT RELAY 3061-K4 WHICH HAD COANTACTS A1 AND A2 STUCK CLOSED. THE RELAY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
